# SDR 97ZZZX4532

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50MJ
- Make and model: Lear 35A
- Aircraft serial: 164
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 238006024
- Condition: Failed
- Location: Fuel Transfer
- Component: Romec, B2604
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW WAS UNABLE TO TRANSFER FUEL OUT OF THE FUSELAGE TANK.  SUSPECT CAUSE  FAILED PUMP MOTOR.  RECOMMEND INCREASED PRODUCT RELIABILITY THROUGH NORMAL PRODUCT IMPROVEMENT PROCESS OR RE-DESIGN OF PUMP WITH DUAL MOTORS ON COMMON SHAFT AND SOME INDICATION WHEN ONE FAILS.
